American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Cornel Pintea. Closed sets which are not $CS^{\infty}$-critical. Proc. Amer. Math. Soc. 133 (2005) 923-930. MR 2113945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Katsuya Eda and Kazuhiro Kawamura. The surjectivity of the canonical homomorphism from singular homology to Cech homology. Proc. Amer. Math. Soc. 128 (2000) 1487-1495. MR 1712917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia